# SDR DXTA200601526

- Difficulty date: July 30, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N694QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605194
- Aircraft time: 4,564 hours, 3,686 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ENVIRONMENTAL ODOR DETECTED AFTER APU SHUTDOWN IN FLIGHT.  O2 USED FOR DURATION OF FLIGHT. NO VISIBLE SMOKE NOTED.  ITEM IS UNDER INVESTIGATION.
